On Fixed-Path Rationing Methods
AbstractMoulin (1999) characterizes the fixed-path rationing methods by efficiency, strategy-proofness, consistency, and resource-monotonicity. In this note, we give a straightforward proof of his result.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoPaper provided by Centre interuniversitaire de recherche en économie quantitative, CIREQ in its series Cahiers de recherche with number 2001-24.
Length: 6 pages
Date of creation: 2001
Date of revision:
Contact details of provider:
Postal: C.P. 6128, Succ. centre-ville, Montréal (PQ) H3C 3J7
Phone: (514) 343-6557
Fax: (514) 343-7221
Web page: http://www.cireq.umontreal.ca
More information through EDIRC
ECONOMIC THEORY ; RESOURCES ALLOCATION ; PREFERENCES;
Other versions of this item:
- D61 - Microeconomics - - Welfare Economics - - - Allocative Efficiency; Cost-Benefit Analysis
- D60 - Microeconomics - - Welfare Economics - - - General
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Thomson William, 1994. "Consistent Solutions to the Problem of Fair Division When Preferences Are Single-Peaked," Journal of Economic Theory, Elsevier, vol. 63(2), pages 219-245, August.
- Thomson, W., 1991. "Resource-Monotonic Solutions to the Problem of Fair Divosion when Preferences are Single-Peaked ," RCER Working Papers 301, University of Rochester - Center for Economic Research (RCER).
- Moulin, Herve, 1999.
"Rationing a Commodity along Fixed Paths,"
Journal of Economic Theory,
Elsevier, vol. 84(1), pages 41-72, January.
- Sprumont, Yves, 1991. "The Division Problem with Single-Peaked Preferences: A Characterization of the Uniform Allocation Rule," Econometrica, Econometric Society, vol. 59(2), pages 509-19, March.
- Lars Ehlers, 2011. "A characterization of the uniform rule without Pareto-optimality," SERIEs, Spanish Economic Association, vol. 2(4), pages 447-452, December.
- Gustavo Bergantiños & Jordi Massó & Inés Moreno de Barreda & Alejandro Neme, 2013.
"Stable Partitions in Many Division Problems: The Proportional and the Sequential Dictator Solutions,"
UFAE and IAE Working Papers
941.13, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
- Gustavo Bergantiños & Jordi Massó & Inés Moreno de Barreda & Alejandro Neme, 2013. "Stable Partitions in Many Division Problems: The Proportional and the Sequential Dictator Solutions," Working Papers 739, Barcelona Graduate School of Economics.
- Anirban Kar & Özgür Kıbrıs, 2008. "Allocating multiple estates among agents with single-peaked preferences," Social Choice and Welfare, Springer, vol. 31(4), pages 641-666, December.
- Gustavo Bergantiños & Jordi Massó & Alejandro Neme, 2012. "The division problem with maximal capacity constraints," SERIEs, Spanish Economic Association, vol. 3(1), pages 29-57, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sharon BREWER).
If references are entirely missing, you can add them using this form.